# SDR ASAA2014052207917

- Difficulty date: May 22, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 26,934 hours, 8,208 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Controller
- Condition: Faulted
- Location: A/C System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, MASTER CAUTION REVEALED AIR CONDITION ANNUNCIATOR LIGHT WITH AUTO FAIL LIGHT AND GREEN ALTN LIGHT ON.  ACFT GROUNDED. PERFORMED FIM 21-31, TASK 827. NR 2 AND NR 1 CONTROLLERS SHOW NO EXISTING FAULTS.  NR 1 CONTROLLER FAULT HISTORY SHOWS LEG 00, FAULT CODE 101 SELECT PANEL LRU FAULT.  PERFORMED GROUND TEST ON NR 1 CONTROLLER AND TEST PASSES.  NO HISTORY 90 DAYS.
